From Blandon, Pennsylvania, USA:
I have been diagnosed as a borderline diabetic. I have stopped all sugars and added sugar free products to my diet, including Popsicles, candy and sugar free soda. It seems that after eating one of these products, it is not long thereafter that I get a severe headache for 24 to 48 hours. Could I be having an adverse reaction to sugar free products and stop using them?
Not all artificial sweeteners are the same. To get to the bottom of this, you should keep a log of which sweetener you had each time and whether or not you got a headache. It is possible, for example, for aspartame (Equal) to trigger a migraine in some people. See if keeping a log helps you to identify a pattern to your headaches (or not!).
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.